# SDR CALA2022090702306

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737
- Aircraft serial: 37101
- Aircraft time: 38,512 hours, 13,375 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: None
- Location: Sta 120.30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-SCAN INSPECTION EA5510-01843 OP 1 AT GYR, CRACK FOUND AT LH HORIZONTAL STAB LOWER SURFACE AT APPROX STA 120.30. TOTAL FLIGHT CYCLES, INTERVAL 9000 FLIGHT CYCLES.  INFO TRANSCRIBED FROM AERSALE NON-ROUTINE CARD 23472. LH HORIZONTAL STAB LOWER SURFACE SKIN AT APPROX STAB STA 120.3 WAS REPAIRED IAW SRM 55-10-01-2R-11. INSPECTION THRESHOLD 56000
